# SDR CALA2019012500149

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112169200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-4 CHECK AT AAR-ASD WHILE ACCOMPLISHING ALI INSP. 53-11-03, A CRACK WAS FOUND AT LWR INBD HOLE OF THE RT FR20 DOOR STOP FITTING #1 (HOLE #3 AS PER REPAIR DRAWING R531-13118, ISSUE D). ACOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5311-02064. DIP CREATED TO ACCOMPLISH INITIAL INSPECTION REQUIREMENTS AT RH FR20 DOOR STOP FITTING #1 HOLE #3 PER PART 2 OF ECRA 5311-02064 ON OR BEFORE THE AIRCRAFT REACHES 47,100 TFC. ACCOMPLISH THE REPEAT IN SPECTIONS AT INTERVALS NOT TO EXCEED 16,400 AFC THERAFTER. INTERIM REPAIR PERFORMED PER PART 1 OF ECRA 5311-02064. ACCOMPLI SH THE INITIAL INSPECTION REQUIREMENTS AT RH FR20 DOOR STOP FITTING #1 HOLE #3 PER PART 2 OF ECRA 5311-02064 ON OR BEFORE THE AIRCRAFT REACHES 47,100 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,400 AIRCRAFT FLIGHT CYCLES THERE AFTER. PER PART 3, REPAIR IS CONSIDERED
